# SDR SWAA2022071117371

- Difficulty date: June 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 312 BTW STR 5L TO STR 6L AT PASSENGER CABIN 2022-307380 / [01] REPAIRED FRAME UPPER CHORD ON BS 312 AT LBL 33 LOCATED BETWEEN STRINGERS 5L AND 6L I.A.W EA: M-22-153-01244;[02] CORRECTED STEP 1. REPAIRED FRAME UPPER CHORD ON BS 312 AT LBL 33 LOCATED BETWEEN STRINGERS 5L AND 6L I.A.W EA: M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW;[03] REPAIRED FRAME UPPER CHORD ON BS 312 AT LBL 33 LOCATED BETWEEN STRINGERS 5L AND 6L I.A.W EA: M-22-153-01244 SEE INDIVIDUAL SIGN OFF BELOW
